Propagation of chaos for Burgers' equation
Annales de l'I.H.P. Physique théorique, Volume 39 (1983) no. 1, pp. 85-97.
@article{AIHPA_1983__39_1_85_0,
     author = {Calderoni, P. and Pulvirenti, M.},
     title = {Propagation of chaos for {Burgers'} equation},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {85--97},
     publisher = {Gauthier-Villars},
     volume = {39},
     number = {1},
     year = {1983},
     zbl = {0526.60057},
     mrnumber = {715133},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1983__39_1_85_0/}
}
TY  - JOUR
AU  - Calderoni, P.
AU  - Pulvirenti, M.
TI  - Propagation of chaos for Burgers' equation
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1983
DA  - 1983///
SP  - 85
EP  - 97
VL  - 39
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1983__39_1_85_0/
UR  - https://zbmath.org/?q=an%3A0526.60057
UR  - https://www.ams.org/mathscinet-getitem?mr=715133
LA  - en
ID  - AIHPA_1983__39_1_85_0
ER  - 
%0 Journal Article
%A Calderoni, P.
%A Pulvirenti, M.
%T Propagation of chaos for Burgers' equation
%J Annales de l'I.H.P. Physique théorique
%D 1983
%P 85-97
%V 39
%N 1
%I Gauthier-Villars
%G en
%F AIHPA_1983__39_1_85_0
Calderoni, P.; Pulvirenti, M. Propagation of chaos for Burgers' equation. Annales de l'I.H.P. Physique théorique, Volume 39 (1983) no. 1, pp. 85-97. http://www.numdam.org/item/AIHPA_1983__39_1_85_0/

[1] H.P. Mc Kean, Lecture series in differential equations, t. II, p. 177, A. K. Aziz, Ed. Von Nostrand, 1969.

[2] J. Cole, On a quasi-linear parabolic equation occurring in hydrodynamics. Q. Appl. Math., t. 9, 1951, p. 255. | MR | Zbl

[3] C. Marchioro, M. Pulvirenti, Hydrodynamics in two dimensional vortex theory. Comm. Math. Phys., t. 84, 1982, p. 483. | MR | Zbl

[4] P. Billigsley, Probability and Measure. John Wiley and Sons, 1979. | MR

[5] E. Hewitt, L.J. Savage, Symmetric measures on Cartesian products. Trans. Amer. Math. Soc., t. 80, 1955, p. 470-501. | MR | Zbl